# SDR AALA20170804006

- Difficulty date: August 3, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 9,945 hours, 3,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE233001
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R2 EMERGENCY EXIT DOOR PRESSURE, BELOW LIMIT. SERVICED R2 EMERGENCY EXIT DOOR PER AMM 52-22-00.
